# SDR CA080917009

- Difficulty date: September 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED THAT DURING TAXI THE ENGINE EXPERIENCED UNCOMMANDED ROLL BACK AND SHUTDOWN.  TROUBLESHOOTING INDICATED THAT THE ENGINE MAY HAVE ALSO EXPERIENCED AN OVERTEMP CONDITION AND WAS REMOVED FROM SERVICE FOR INSPECTION.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
